# SDR SWAA2016102409024

- Difficulty date: October 21, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 61,674 hours, 48,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT COVER LOOSE.  R&R COVER PER MM.
